# SDR 95ZZZX3660

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4116G
- Make and model: Cessna 340A
- Aircraft serial: 340A0288
- Engine: Cont TSIO520N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48108
- Condition: Failed
- Location: Rt Eng Oil
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CUTTING OPEN FILTER FOR INSPECTION, DISCOVERED THE OUTLET END FATIGUED WITH 2 SECTIONS OF THE METAL LIP LODGED DOWN INSIDE THE FILTER.  THE REMAINING PORTION OF THE LIP WAS SPRINGY AND READY TO RELEASE (RIGHT ENGINE).
